69142members
363106posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole and complexion changes

8 REPLIES 8
Highlighted
Member

Re: Letrozole and complexion changes

Hi daylight 

yes I told my BCN about me not taking it everyday. 
Im still waiting on the appointment to come through, I called 2 weeks ago, so clearly it can’t be that worrying for the onco team. 
Sorry to hear you are not sleeping, Hopefully you will get through it. 
Take care 
Take 

Highlighted
Member

Re: Letrozole and complexion changes

Hey hey 

Does your oncologist know you taking it every other day andout of curiousty has made any difference?

 

I'm feeling bit lousy atm just exhausted and just not quite right dunno if it's cause I've done something every day this week one day didn't sleep till five plus all emotions witb results or my demasaub injection xxx

Highlighted
Member

Re: Letrozole and complexion changes

Hi Daylight 

Thank you for the reply, I now take Letrozole every other day, which is much better. I know I should be taking it everyday, however the aching bones is too much. 

Highlighted
Member

Re: Letrozole and complexion changes

Hey lovely 

I too have aching bones but I'm secondary bones but my joints ache especially first thing in morning found they got worse on Glen Mark name instead of accord but everyone different xxx

Highlighted
Member

Re: Letrozole and complexion changes

Hi Ladies 

I’m having other issues with Letrozole, mainly aching bones. Supplements and acupuncture are helping, however I have spoken to my BCN who has made an appointment for me to see oncology, re changing over. 
I have had 3 different brands of Letrozole , and it makes no difference.

 

Highlighted
Member

Re: Letrozole and complexion changes

Halo 

Thars definitely what mine are like pimples but dont mean sound foul but irs not the type you can squeeze either they kinda scratch but never go away hahah xxx

Highlighted
Member

Re: Letrozole and complexion changes

Hi Daylightdancer,

 

I never had spots like this either 😣 - more like little bumps under the surface than pimples, and make my cheeks rough and red. Xxx

Highlighted
Member

Re: Letrozole and complexion changes

Hello 

I'm glad you mentioned this because me too had redy cheeks spot on either cheek and from bottom left ear lobe and right I have spots down my face never had them as a teenager I have skin care routine but I still have them no worse no better  xxx

Highlighted
Member

Letrozole and complexion changes

I've been on letrozole for just over two months and have noticed that my complexion is deteriorating. I now have a flush of under the skinsurface spots across my nose and over my cheeks. Has anyone else found their complexion has changed? And any advice on what to do about it? Thanks.